# SDR CALA2024020200283

- Difficulty date: January 25, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 117,106 hours, 11,994 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Paint
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Static Port
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTRE STATIC PORT HAS PAINT DAMAGE NEAR RVSM AREA 1120-01518. INSP DAILY AND RECTIFY WITHIN 5 DAYS. PHOTO TO FOLLOW STATIC PORT CIRCULAR STENCIL TRIMMED AND STILL LEGIBLE, P/N 777-53-11S. MISSING AREA FILLED IN WITH SHARPIE PER ECRA, OK TO PLACE ON DIP PER ECRA 1120-01518 REV A, PART 1 INTERIM TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR COMPLETED, ACCOMPLISH REPETITIVE INSPECTION PER PART 2 DAILY AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 5 CALENDAR DAYS. RECORDS UPDATE ALLOWABLE LIMITS. REF SRM 51-10-03-0G-0. TOMCQC REV PERFORMED VERIFIED PAINT CURED. VERIFIED PAINT CURED REF. ECRA 1120-01518 REF. A, SRM 51-10-03-0G-0.  IN REF TO ECRA 1120-01518, APPLIED TOUCH UP PAINT AROUND RT. INSPECTED RT CTR STATIC PORT EXTRA CRITICAL AREA, FOUND BLACK CONTINUED TO APPLIED HEAT, PAINT DRY VERIFIED PAINT CURED , AREA WITHIN RVSM LIMITS. REF. ECRA CENTER STATIC PORT, MORE TIME NEEDED FOR PAINT CURE COLOR CIRCLE PAINT SMOOTHNESS IS MORE THAN MAX. OF + 0.003" 1120-01518 REF. A, SRM 51-10-03-0G-0. REMOVED ALL BLACK PAINT FROM STATIC PORT AREA, APPLIED PRIMER AND NEW BLACK PAINT. REF 51-103-0G-0 & 51-10-00-200-804 TOMC APPROVED : QC REVIEWED. RIR: DAILY ("D" METER) NO M&E REQUIRED T/A: 5 DAYS.
